MathSciNet Relay Station
MathSciNet bibliographic data
MR958086 60H25 (35K99 35R60 47H20)
Avgerinos, Evgenios P.; Papageorgiou, Nikolaos S. Random nonlinear evolution inclusions in reflexive Banach spaces. Proc. Amer. Math. Soc. 104 (1988), no. 1, 293–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement